Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 424, NWS Jackson, MS

June 7, 2011Holmes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 7, 2011, 6:59 PM CDT for Holmes County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2011, 6:59 PM CDT (23:59 UTC)
Expired
Jun 7, 2011, 7:23 PM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WUUS54 KJAN 072359
SVRJAN
MSC051-080045-
/O.NEW.KJAN.SV.W.0424.110607T2359Z-110608T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 745 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR GOODMAN MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FRANKLIN...MCMILLAN AND EBENEZER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3304 8984 3299 8988 3294 8989 3291 8992
      3289 8995 3296 9015 3314 8999
TIME...MOT...LOC 2359Z 127DEG 10KT 3297 8992

$$

JA
2 follow-up statements
966 
WWUS54 KJAN 080017
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT TUE JUN 7 2011

MSC051-080045-
/O.CON.KJAN.SV.W.0424.000000T0000Z-110608T0045Z/
HOLMES MS-
717 PM CDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL HOLMES COUNTY...

AT 717 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THIS STORM WAS LOCATED NEAR GOODMAN AND ACROSS 
SOUTHEASTERN SECTIONS OF HOLMES COUNTY MOVING NORTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKLIN AND EBENEZER

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3308 8990 3304 8986 3301 8987 3299 8988
      3295 8989 3289 8994 3289 8995 3296 9015
      3304 9008 3309 8998
TIME...MOT...LOC 0017Z 127DEG 10KT 3300 8997

$$
970 
WWUS54 KJAN 080023
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT TUE JUN 7 2011

MSC051-080034-
/O.CAN.KJAN.SV.W.0424.000000T0000Z-110608T0045Z/
HOLMES MS-
723 PM CDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOLMES COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3308 8990 3304 8986 3301 8987 3299 8988
      3295 8989 3289 8994 3289 8995 3296 9015
      3304 9008 3309 8998
TIME...MOT...LOC 0024Z 127DEG 10KT 3301 8999

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:45 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 7, 5:45 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT TUE JUN 7 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...SATELLITE IMAGERY IS
SHOWING A SWIRL AROUND AN MCV MOVING WEST NEAR THE SOUTHERN
MISSISSIPPI/LOUISIANA STATE LINE. THIS DISTURBANCE WAS COMBINING
WITH INCREASING DEEP LAYER MOISTURE AND PRIME DAYTIME HEATING TO SET
OFF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ALONG THE
HIGHWAY 84 CORRIDOR THAT WILL SPREAD NORTH AS THEY TRACK WEST.
TEMPERATURES THIS AFTERNOON REACHED THE CENTURY MARK AT HATTIESBURG
AND JACKSON THAT WAS HELPING FUEL THE CONVECTION. MODEL CONSENSUS
STILL POINTS TO THE SOUTHERN HALF OF OUR CWA AS HAVING THE GREATEST
COVERAGE OF STORMS THROUGH EARLY EVENING WITH ISOLATED IN THE NORTH.
LOCAL WET MICROBURST CHECKLISTS SHOWED FAVORABLE PARAMETERS FOR A
FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH AND QUARTER
SIZED HAIL. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ESPECIALLY
WHERE THE STORMS TRAIN SLOWLY TO THE WEST OVER THE SAME AREAS. THIS
ACTIVITY WILL DECREASE WITH THE LOSS OF DAYTIME HEATING THIS EVENING
AND SHOULD END BEFORE MIDNIGHT. THE LARGE MID LEVEL HIGH WILL
CONTINUE SHIFTING EAST WEDNESDAY RESULTING IN A COL JUST NORTHWEST
OF OUR CWA AND A WEAKENING OF ITS GRIP ON OUR CWA. THE TUTT OVER THE
WESTERN GULF IS EXPECTED TO SHIFT BACK EAST TO THE CENTRAL GULF
WEDNESDAY. MODELS ARE SHOWING ANOTHER WEAK DISTURBANCE MOVING WEST
OVER THE NORTHERN GULF AND JUST SOUTH OF OUR CWA DURING THE HEAT OF
THE AFTERNOON. CONVECTION WEDNESDAY SHOULD BE SIMILAR TO THIS
AFTERNOON WITH THE HIGHEST POPS BEING CARRIED IN THE SOUTH. FORECAST
SOUNDINGS SUGGEST A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO
60 MPH AND QUARTER SIZED HAIL BEING THE MAIN THREATS. FLOW LOOKS TO
REMAIN LIGHT AGAIN SO SLOW MOVING STORMS WITH LOCALLY HEAVY
DOWNPOURS WILL ALSO BE POSSIBLE. THIS ACTIVITY WILL AGAIN BE
DIURNALLY DRIVEN AND DECREASE DURING THE EVENING. GUIDANCE CAME IN
CLOSE WITH HIGHS 93-95F AT MOST SITES. COME THURSDAY WL HAVE A
WEAKENED RIDGE ALOFT OVER THE CWA WITH THE TUTT AXIS IN THE GULF
SHIFTED FARTHER EAST INTO THE EASTERN GULF. THE SURFACE RIDGE WILL
NOSE ACROSS THE GULF STATES FROM THE WESTERN ATLANTIC. SLIGHTLY
DRIER AIR IS EXPECTED TO WORK INTO OUR CWA FROM THE EAST AND LIMIT
DEEP MOISTURE TO ALONG THE MISSISSIPPI RIVER. THIS IS WHERE THE BEST
CHANCES FOR RAIN WILL OCCUR. GUIDANCE CAME IN A LITTLE TOO COOL FOR
HIGHS THURSDAY. AM ANTICIPATING LESS CLOUD COVER AND A LITTLE BETTER
HEATING THAN THE MODELS WOULD SUGGEST. THE CONVECTIVE ACTIVITY WILL
BE DIURNAL AND DISSIPATE BY MID EVENING. /22/

.LONG TERM...FRIDAY THROUGH TUESDAY...COMPOSITE NUMERICAL MODEL
GUIDANCE SUGGESTS RIDGING WILL REMAIN PREDOMINATE FRIDAY AND ALSO
SUGGESTS UPPER RIDGING (MAINLY CENTERED TO OUR WEST)WILL LAST AT
LEAST THROUGH NEXT WEEKEND.

THE RESULT OF THESE GOINGS ON ALOFT WILL LIKELY CONFINE ISOLATED
AFTERNOON THUNDERSTORMS CONFINED ALONG OR SOUTH OF THE SOUTHERN
BORDER OF THE CWA FRIDAY THROUGH SUNDAY. MEANWHILE...TEMPERATURES
SHOULD HEAT BACK UP THROUGH THIS PERIOD...WITH A RETURN TO SOME
SPORADIC 100 DEGREE READINGS NOT OUT OF THE QUESTION BY NEXT
WEEKEND. MEXMOS GUIDANCE IS NOT GOING NEAR THAT HOT...AND THE
OFFICIAL FORECAST DOES NOT INCLUDE 100S YET...BUT I DID RAISE HIGHS
IN MOST AREAS THROUGH THE EXTENDED PERIOD. MEXMOS FORECAST LOWS IN
THE UPPER 60S TO LOWER 70S DID NOT LOOK BAD CONSIDERING ATMOSPHERE
WILL DRY OUT AGAIN OVER THIS TIME PERIOD AND ALLOW FOR EFFICIENT
NIGHTTIME COOLING. DEFINITELY POSSIBLE WE COULD END UP WITH
CONDITIONS ON PAR WITH THE RECENT HEAT BY NEXT WEEKEND...BUT
POTENTIAL FOR OFFICIAL HEAT ADVISORY CRITERIA TO BE MET THROUGH
EARLY NEXT WEEK IS NOT LOOKING VERY HIGH AND WILL NOT MENTION RETURN
OF HEAT IN THE HWO AT THIS JUNCTURE.

MODEL CONSENSUS DOES GIVE SOME HOPE OF UPPER RIDGE BECOMING CENTERED
FAR ENOUGH WEST IN THE PLAINS EARLY NEXT WEEK TO ALLOW BOUNDARIES
(AND ASSOCIATED CONVECTION) TO EFFECTIVELY "BACK-DOOR" INTO THE
ARKLAMISS AFTER THE WEEKEND. THIS EVOLUTION OF THE OVERALL WEATHER
REGIME WOULD DEFINITELY CUT THE HEAT BACK A LITTLE AGAIN AND
POSSIBLY RESULT IN MUCH BETTER OVERALL RAIN CHANCES. HOWEVER...I DO
NOT HAVE HIGH CONFIDENCE IN THE CONSENSUS MODEL OUTPUT TAKING
DEVELOPING DROUGHT CONDITIONS AND RECENT PERSISTENCE INTO ACCOUNT.
FOR NOW I HAVE TAKEN THE TACT OF NOT RAISING GUIDANCE TEMPS TOO
MUCH (ESPECIALLY IN EASTERN MS) AFTER SUNDAY AND INCLUDING SLIGHT
CHANCE POPS EVERYWHERE BY TUESDAY (WHILE VIGOROUSLY CROSSING
FINGERS). /BB/

&&

.AVIATION...MAIN ISSUE THIS AFTERNOON HAS BEEN TRACKING CONVECTION
AND ISSUING UPDATES AHEAD OF CONVECTION DEVELOPING NEAR TAF SITES.
HOT TEMPS AND RELATIVELY DRY SUBCLOUD LAYER HAS BEEN RESULTING IN
PARTICULARLY GUSTY STORMS...KMEI RECENTLY HAD A GUST TO 42 KT WITH
RELATIVELY BENIGN LOOKING CONVECTION FROM A RADAR PERSPECTIVE. LOOKS
AS IF CONVECTION HAS ENDED AT KMEI/KHBG BUT WILL CARRY FOR ANOTHER
HOUR OR SO AT KJAN. CONVECTION IS QUITE ISOLATED IN HWY 82 CORRIDOR
SO WILL NOT INCLUDE IN ANY TAF SITES FOR NOW. OTHER THAN THE
CONVECTION ISSUES WILL BE DECREASING THE WIDESPREAD CI SHIELD ACROSS
THE S...AND THEN ANY LATE NIGHT BR/HZ. AS MENTIONED ABOVE...LOWER
LAYERS ARE NOT PARTICULARLY MOIST SO WILL NOT BE TOO AGGRESSIVE YET
ON VSBYS BUT DID LOWER KHBG TO MVFR GIVEN HEAVY RAIN EARLIER TODAY.
HAVE NOT INCLUDED ANY CONVECTION IN TAFS FOR WED BUT LATER SHIFTS
WILL HAVE TO LOOK AT THAT POTENTIAL CLOSELY.               /08/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  93  69  94 /  29  35  14  15
MERIDIAN      66  94  65  94 /  28  25  11  11
VICKSBURG     68  94  69  94 /  31  29  19  16
HATTIESBURG   70  94  68  94 /  30  36  16  14
NATCHEZ       68  93  69  92 /  36  29  17  16
GREENVILLE    70  96  70  96 /  16  20  11  16
GREENWOOD     68  95  69  95 /  12  19  11  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/BB/08
Hazardous weather outlook, Jun 7, 3:14 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT TUE JUN 7 2011

LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-082015-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
314 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTH MISSISSIPPI
AS WELL AS NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE CAPABLE OF
DAMAGING MICROBURST WINDS IN EXCESS OF 60 MPH AND QUARTER TO HALF-
DOLLAR-SIZED HAIL THIS AFTERNOON INTO EARLY EVENING. THE GREATEST
RISK WILL BE LOCATED ALONG AND SOUTH OF A QUITMAN TO JACKSON TO
BASTROP LINE BETWEEN THROUGH 10PM. TORRENTIAL RAINS OF ONE TO TWO
INCHES IN QUICK BURSTS WILL ALSO BE POSSIBLE CAUSING ROADWAYS TO BE
VERY SLICK WITH PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE WEDNESDAY
WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED THROUGH THE EVENING BUT OTHERWISE
IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-MSZ018-019-025>039-044>046-082015-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-
314 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED STRONG OR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF
50 TO 60 MPH AND QUARTER-SIZED HAIL WILL BE POSSIBLE FROM MID
AFTERNOON THROUGH EARLY EVENING NORTH OF THE INTERSTATE-20 CORRIDOR.
TORRENTIAL RAINS OF ONE INCH IN QUICK BURSTS WILL ALSO BE POSSIBLE.
ROADWAYS WILL BECOME VERY SLICK ONCE WET AS LITTLE TO NO RAIN HAS
OCCURRED OVER THE PAST SEVERAL WEEKS TO REMOVE EXCESS OIL AND
SEDIMENTS ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE WEDNESDAY
WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Local storm report, Jun 7, 6:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     6 E HAMBURG             31.58N 90.96W
06/07/2011                   FRANKLIN           MS   LAW ENFORCEMENT

            A FEW POWER LINES DOWN ALONG MCNAIR RD.

0357 PM     HAIL             1 W KIRBY               31.51N 91.00W
06/07/2011  E1.00 INCH       FRANKLIN           MS   LAW ENFORCEMENT

&&

CME
Special weather statement, Jun 7, 6:32 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT TUE JUN 7 2011

ARZ074-080000-
ASHLEY AR-
632 PM CDT TUE JUN 7 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF CROSSETT AT 632
PM CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3328 9204 3329 9203 3329 9200 3330 9200
      3331 9199 3332 9179 3303 9181 3302 9203
      3325 9205
TIME...MOT...LOC 2332Z 179DEG 10KT 3311 9192

JA
Local storm report, Jun 7, 6:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 ENE RUTH              31.39N 90.29W
06/07/2011                   LINCOLN            MS   EMERGENCY MNGR

            A FEW TREES WERE DOWN

&&

CME
Special weather statement, Jun 7, 6:43 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT TUE JUN 7 2011

LAZ007-080015-
MOREHOUSE LA-
643 PM CDT TUE JUN 7 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 13 MILES SOUTH OF JONES AT 644 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3297 9177 3299 9150 3289 9150 3288 9153
      3286 9156 3280 9158 3279 9160 3276 9158
      3273 9162 3270 9162 3269 9170
TIME...MOT...LOC 2344Z 174DEG 9KT 3279 9161

JA
Local storm report, Jun 7, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     TILTON                  31.41N 90.02W
06/07/2011                   LAWRENCE           MS   PUBLIC

            FEW TREES DOWN NEAR TILTON.

0540 PM     TSTM WND DMG     4 WSW RIDGELAND         32.41N 90.20W
06/07/2011                   HINDS              MS   TRAINED SPOTTER

            LARGE TREE DOWN ON LIVINGSTON RD.

&&

CME
Local storm report, Jun 7, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     UTICA                   32.10N 90.62W
06/07/2011                   HINDS              MS   LAW ENFORCEMENT

            A FEW TREES DOWN

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:09 PM CDTSpecial Weather StatementJANWilkinson51 min
Jun 6, 7:24 PM CDTSevere Thunderstorm WarningJANAdams36 min
Jun 7, 1:28 PM CDTSpecial Weather StatementJANLincoln32 min
Jun 7, 1:40 PM CDTSpecial Weather StatementJANForrest30 min
Jun 7, 1:46 PM CDTSevere Thunderstorm WarningJANForrest, Lamar59 min
Jun 7, 1:50 PM CDTSpecial Weather StatementJANSimpson30 min
Jun 7, 2:05 PM CDTSevere Thunderstorm WarningJANSimpson40 min
Jun 7, 2:06 PM CDTSevere Thunderstorm WarningJANCopiah54 min
Jun 7, 2:26 PM CDTSevere Thunderstorm WarningJANJones49 min
Jun 7, 2:41 PM CDTSevere Thunderstorm WarningJANJefferson49 min
Jun 7, 2:41 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Lamar64 min
Jun 7, 2:48 PM CDTFlash Flood WarningJANForrest, Lamar117 min
Jun 7, 2:58 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
Jun 7, 2:58 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln47 min
Jun 7, 3:03 PM CDTSpecial Weather StatementJANSimpson32 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Jun 7, 3:26 PM CDTSevere Thunderstorm WarningJANCovington49 min
Jun 7, 3:28 PM CDTSevere Thunderstorm WarningJANHinds, Rankin47 min
Jun 7, 3:35 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence55 min
Jun 7, 3:36 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson54 min
Jun 7, 3:42 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min
Jun 7, 3:47 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson58 min
Jun 7, 3:56 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln64 min
Jun 7, 4:03 PM CDTSevere Thunderstorm WarningJANSimpson57 min
Jun 7, 4:04 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion56 min
Jun 7, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
Jun 7, 4:15 PM CDTFlash Flood WarningJANForrest, Lamar87 min
Jun 7, 4:20 PM CDTSevere Thunderstorm WarningJANClarke, Jasper35 min
Jun 7, 4:29 PM CDTSevere Thunderstorm WarningJANHinds, Warren46 min
Jun 7, 4:35 PM CDTFlash Flood WarningJANFranklin115 min
Jun 7, 4:44 PM CDTSevere Thunderstorm WarningJANScott, Smith61 min
Jun 7, 5:11 PM CDTSevere Thunderstorm WarningJANLauderdale49 min
Jun 7, 5:30 PM CDTSevere Thunderstorm WarningJANHinds, Madison32 min
Jun 7, 5:44 PM CDTSevere Thunderstorm WarningJANScott46 min
Jun 7, 6:09 PM CDTSpecial Weather StatementJANMadison31 min
Jun 7, 6:15 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Yazoo45 min
Jun 7, 6:30 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Scott49 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.